# SDR 2010FA0001103

- Difficulty date: September 20, 2010
- Submitted: October 11, 2010
- Operation: General aviation
- Aircraft: N9420Y
- Make and model: Beech 95-B55
- Aircraft serial: TC582
- Aircraft time: 3,965 hours
- Engine: Cont IO470L
- Engine time: 1,329 hours
- Propeller: Mcauly 2AF34C55
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 503891021
- Condition: Detached
- Location: Mixture Cable
- Part time: 3,965 hours
- Component: Mixture Cable, Beech
- Component part number: 5038910212
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RT ENGINE MIXTURE CONTROL FAILED AND THE ENGINE QUIT.  AFTER LANDING, FOUND THE SWAGGED END OF THE MIXTURE CONTROL CABLE (PN 50-389010-21) HAD SEPARATED AT THE FUEL CONTROL  UNIT.
